CFEnetwork: The Annals of Computational and Financial Econometrics: 2nd Issue.

Journal Article

Duke Authors

Cited Authors

  • Kontoghiorghes, EJ; Dijk, HKV; Belsley, DA; Bollerslev, T; Diebold, FX; Dufour, J-M; Engle, RF; Harvey, A; Koopman, SJ; Pesaran, H; Phillips, PCB; Smith, RJ; West, M; Yao, Q; Amendola, A; Billio, M; Chen, CWS; Chiarella, C; Colubi, A; Deistler, M; Francq, C; Hallin, M; Jacquier, E; Judd, K; Koop, G; Lütkepohl, H; MacKinnon, JG; Mittnik, S; Omori, Y; Pollock, DSG; Proietti, T; Rombouts, JVK; Scaillet, O; Semmler, W; So, MKP; Steel, MFJ; Taylor, R; Tzavalis, E; Zakoian, J-M; Boswijk, HP; Luati, A; Maheu, JM

Published Date

  • 2014

Published In

  • Computational Statistics & Data Analysis

Volume / Issue

  • 76 /

Start / End Page

  • 1 - 3